Alert archive / Nebraska / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Aug 6, 2008, 10:44 AM MDT for Banner County, Kimball County, Scotts Bluff County, Nebraska. It took effect at Aug 6, 2008, 4:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2008, 10:44 AM MDT (16:44 UTC)
- In effect from
- Aug 6, 2008, 4:00 PM MDT
- Expired
- Aug 6, 2008, 9:40 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Banner County, NE, Kimball County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 101 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KCYS 061644 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1044 AM MDT WED AUG 6 2008 ...THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THIS EVENING... .THUNDERSTORMS WILL FORM OVER THE MOUNTAINS EARLY THIS AFTERNOON AND THEN MOVE SLOWLY EAST. THE ATMOSPHERE OVER THE REGION WILL BE VERY MOIST AND UNSTABLE THIS AFTERNOON AND EVENING OVER THE REGION AND WILL BE FAVORABLE FOR THE STORMS TO PRODUCE HEAVY RAINFALL. THE THUNDERSTORMS WILL MOVE ONLY SLOWLY TO THE EAST. THE HEAVY RAINFALL AND SLOW STORM MOVEMENT MAY PRODUCE FLOODING IN SOME AREAS...ESPECIALLY THOSE WHICH HAVE HAD HEAVY RAINFALL OVER THE PAST FEW DAYS. NEZ019-020-054-WYZ063-065>070-070045- /O.NEW.KCYS.FF.A.0002.080806T2200Z-080807T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF-BANNER-KIMBALL-SNOWY RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... KIMBALL...CENTENNIAL...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1044 AM MDT WED AUG 6 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM MDT THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...KIMBALL AND SCOTTS BLUFF. IN SOUTHEAST WYOMING...CHEYENNE FOOTHILLS...GOSHEN...LARAMIE RANGE... LARAMIE VALLEY...PINE BLUFFS...PLATTE AND SNOWY RANGE. * FROM 4 PM MDT THIS AFTERNOON THROUGH THIS EVENING * THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL MOVE SLOWLY OVER THE WATCH AREA LATE THIS AFTERNOON AND THIS EVENING. THE STORMS WILL MOVE OVER SOME LOCATIONS WHICH HAVE HAD SIGNIFICANT RAINFALL THE PAST FEW DAYS. THE HEAVY RAINFALL AND SLOW STORM MOVEMENT MAY PRODUCE FLOODING IN SOME PLACES IN THE WATCH AREA LATE THIS AFTERNOON AND THIS EVENING. * THE RAINFALL RATES WILL BE UP TO 2 INCHES IN AN HOUR FROM THE THUNDERSTORMS. IF A STORM MOVES OVER AREAS THAT HAD SIGNIFICANT RAINFALL THE PAST FEW DAYS THE FLOODING POTENTIAL WILL BE INCREASED. THE HEAVY RAINFALL WILL CAUSE NEARBY STREAMS AND DITCHES TO BECOME BANKFULL IN A SHORT TIME. SIGNIFICANT PONDING OF WATER IN URBAN AND LOW LYING AREAS WILL BE POSSIBLE IN AREAS AFFECTED BY THE THUNDERSTORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ WEILAND
2 follow-up statements
000 WGUS65 KCYS 070025 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 625 PM MDT WED AUG 6 2008 ...THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THIS EVENING... .THUNDERSTORMS WILL FORM OVER THE MOUNTAINS EARLY THIS EVENING AND THEN MOVE SLOWLY SOUTHWEST. THE ATMOSPHERE OVER THE REGION WILL BE VERY MOIST AND UNSTABLE THROUGH THE EVENING OVER THE REGION AND WILL BE FAVORABLE FOR THE STORMS TO PRODUCE HEAVY RAINFALL. THE HEAVY RAINFALL AND SLOW STORM MOVEMENT MAY PRODUCE FLOODING IN SOME AREAS...ESPECIALLY THOSE WHICH HAVE HAD HEAVY RAINFALL OVER THE PAST FEW DAYS. NEZ019-WYZ067-068-070130- /O.CAN.KCYS.FF.A.0002.000000T0000Z-080807T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF-PLATTE-GOSHEN- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...WHEATLAND... GUERNSEY...TORRINGTON 625 PM MDT WED AUG 6 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING HAS BEEN CANCELLED. LATEST RADAR TRENDS AND SATELLITE IMAGERY SHOWS VERY LIMITED STORM ACTIVITY ACROSS GOSHEN AND PLATTE COUNTIES IN WYOMING AND SCOTTS BLUFF COUNTY IN NEBRASKA. ALTHOUGH AN ISOLATED THUNDERSTORM MAY DEVELOP THROUGH THE LATE EVENING AND PRODUCE BRIEF HEAVY RAIN...CONDITIONS FOR WIDESPREAD FLASH FLOODING ACROSS THIS REGION HAVE DIMINISHED. $$ NEZ020-054-WYZ063-065-066-069-070-070500- /O.CON.KCYS.FF.A.0002.000000T0000Z-080807T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANNER-KIMBALL-SNOWY RANGE-LARAMIE VALLEY-LARAMIE RANGE- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...CENTENNIAL... LARAMIE...BUFORD...HORSE CREEK...CHEYENNE...PINE BLUFFS 625 PM MDT WED AUG 6 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER AND KIMBALL. IN SOUTHEAST WYOMING...CHEYENNE FOOTHILLS...LARAMIE RANGE...LARAMIE VALLEY...PINE BLUFFS AND SNOWY RANGE. * UNTIL 11 PM MDT THIS EVENING * THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL MOVE SLOWLY OVER THE WATCH AREA LATE THIS EVENING. THE STORMS WILL MOVE OVER SOME LOCATIONS WHICH HAVE HAD SIGNIFICANT RAINFALL THE PAST FEW DAYS. THE HEAVY RAINFALL AND SLOW STORM MOVEMENT MAY PRODUCE FLOODING IN SOME PLACES IN THE WATCH AREA LATE THIS EVENING. * THE RAINFALL RATES WILL BE UP TO 1 INCH IN AN HOUR FROM THE THUNDERSTORMS. IF A STORM MOVES OVER AREAS THAT HAD SIGNIFICANT RAINFALL THE PAST FEW DAYS THE FLOODING POTENTIAL WILL BE INCREASED. THE HEAVY RAINFALL WILL CAUSE NEARBY STREAMS AND DITCHES TO BECOME BANKFULL IN A SHORT TIME. SIGNIFICANT PONDING OF WATER IN URBAN AND LOW LYING AREAS WILL BE POSSIBLE IN AREAS AFFECTED BY THE THUNDERSTORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS65 KCYS 070340 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 940 PM MDT WED AUG 6 2008 ...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE HAS BEEN CANCELLED... NEZ020-054-WYZ063-065-066-069-070-070445- /O.CAN.KCYS.FF.A.0002.000000T0000Z-080807T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANNER-KIMBALL-SNOWY RANGE-LARAMIE VALLEY-LARAMIE RANGE- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...CENTENNIAL... LARAMIE...BUFORD...HORSE CREEK...CHEYENNE...PINE BLUFFS 940 PM MDT WED AUG 6 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING HAS BEEN CANCELLED. SATELLITE AND RADAR TRENDS CONTINUE TO SHOW THUNDERSTORMS DIMINISHING ACROSS THE AREA. ALTHOUGH SOME ISOLATED THUNDERSTORMS WILL CAUSE LIGHT TO MODERATE RAINFALL THROUGH MIDNIGHT...THE FLASH FLOOD THREAT HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 10:24 AM MDT, 20 minutes earlier.
Area forecast discussion, Aug 6, 10:24 AM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MDT WED AUG 6 2008
.DISCUSSION...POTENTIAL EXISTS LATER THIS AFTERNOON AND THROUGH THE
EVENING FOR HEAVY RAIN PRODUCING THUNDERSTORMS. PRECIPITABLE WATER
VALUES AT 12Z OVER THE CWA WERE OVER AN INCH AND SURFACE DEW POINTS
WILL BE IN THE 50S AND 60S TO THE EAST OF THE LARAMIE RANGE. SURFACE
FORCING OVER THE MOUNTAINS AND PERHAPS THE NORTH PART OF THE CWA
WILL HELP THE STORMS TO FORM AS WILL UPPER LEVEL DIFFLUENCE AND MID
LEVEL FRONTOGENESIS. AT LEAST IN THE SOUTH HALF OF THE CWA THERE
SHOULD BE NUMEROUS STORMS PRODUCING HEAVY RAINFALL. STORM MOTION
LOOKS TO TO BE SLIGHTLY FASTER THAN THAT OF TUESDAY IN THE DEVELOPING
NORTHWEST FLOW ALOFT. WITH THE SIGNIFICANT RAINFALL OVER THE PAST
SEVERAL DAYS IN THE PARTS OF THE SOUTHERN CWA HAVE WENT AHEAD AND
ISSUED A FLASH FLOOD WATCH FROM THE SNOWY RANGE TO THE SOUTHWEST
PANHANDLE. THE WATCH WILL BE IN EFFECT FOR 22Z TO 05Z. LATEST
FLASH FLOOD GUIDANCE STILL BETWEEN 2 AND 3 INCHES IN A 3 HOUR PERIOD
OVER THE WATCH AREA. THE RISK OF SEVERE SEEMS TO BE GREATEST IN
CHEYENNE AND MORRILL COUNTIES WITH HAIL THE MAIN THREAT. IN A RECENT
FORECAST UPDATE HAVE INCREASED POPS OVER THE CWA AND ADDED THE
MENTION OF HEAVY RAINFALL IN MOST AREAS.
&&
.PREVIOUS DISCUSSION...ISSUED AT 314 AM MDT WED AUG 6 2008/
SHORT TERM...TODAY THROUGH THUR NIGHT
AN UPPER RIDGE WILL BUILD OVER THE ROCKIES TODAY AND MOVE SLOWLY
EAST THROUGH THURSDAY NIGHT. MONSOONAL MOISTURE WILL CONTINUE TO
STREAM INTO THE AREA TODAY AND TONIGHT. LIS IN THE NEB PANHANDLE
THIS AFTERNOON AND EVENING WILL BE FROM -4 TO -6 WITH CAPE VALUES OF
1500 TO 2200 J/KG. HOWEVER...500 MB WIND SPEEDS WILL BE IN THE 10
TO 20 KT RANGE. WILL GO ALONG WITH SPC DAY ONE OUTLOOK AND MENTION
THAT SOME STORMS IN THE PANHANDLE MAY BE SEVERE THIS AFTERNOON AND
EVENING...BUT SEVERE STORMS SHOULD BE ISOLATED. MAIN THREAT WILL BE
LARGE HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. WITH STORM MOTIONS
OF 10 TO 20 KTS...FLASH FLOODING CONCERNS SHOULD NOT BE A
CONCERN...EXCEPT OVER AREAS WHICH HAD A LOT OF RAINFALL IN THE LAST
COUPLE DAYS. ISOLATED TO SCATTERED GENERAL THUNDERSTORMS WILL OCCUR
ACROSS THE REST OF THE CWA THIS AFTERNOON AND EVENING. FOR
THUR...MID LEVEL MOISTURE WILL REMAIN OVER THE AREA...BUT
INSTABILITY AND CAPE VALUES ARE NOT AS INDICATIVE OF SEVERE STORMS
AS TODAY. WILL GO WITH A CHANCE OF GENERAL THUNDERSTORMS ACROSS THE
CWA THUR AFTERNOON AND EVENING. HIGH TEMPERATURES WILL BE AROUND
NORMAL TODAY AND TOMORROW.
LONG TERM...FRIDAY THROUGH TUESDAY...
THE UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA THROUGH THE EARLY
PORTION OF THE LONG TERM FORECAST PERIOD. MONSOONAL MOISTURE IN THE
MID-LEVELS OF THE ATMOSPHERE WILL BEGIN TO INVADE THE AREA AGAIN
FROM THE WEST WITH THE BEST CHANCES FOR ANY CONVECTION TO OCCUR
FRIDAY OVER THE SIERRA MADRE AND SNOWY RANGE MOUNTAIN AREAS. THE
UPPER RIDGE WILL FORCE THE JET STREAM UP INTO SOUTHERN SASKATCHEWAN
FRIDAY AND SATURDAY AND WILL HAVE LITTLE TO NO IMPACT ON HELPING TO
STRENGTHEN ANY CONVECTIVE ACTIVITY. THE SHORT-WAVE DISTURBANCE OVER
NORTHERN UTAH...EASTERN IDAHO AND WESTERN MONTANA FRIDAY WILL MOVE
THROUGH THE RIDGE AND ACROSS WYOMING ON SATURDAY TO LIKELY INCREASE
SHOWER AND THUNDERSTORM COVERAGE.
A STRONGER UPPER LEVEL TROUGH WILL MOVE ONSHORE IN WESTERN CANADA
EARLY IN THE WEEKEND AND KNOCK DOWN THE AMPLITUDE OF THE UPPER RIDGE
FOR SUNDAY INTO MONDAY. SURFACE TROUGH WILL REMAIN ACROSS THE
FORECAST AREA WITH ABUNDANT LOW LEVEL MOISTURE PRESENT EAST OF THE
TROUGH AND MODERATE LOW LEVEL MOISTURE TO THE WEST SUNDAY. MID-LEVEL
THETA-E PLOTS INDICATE MID LEVEL MONSOONAL MOISTURE WILL CONTINUE TO
BE PRESENT AND WILL KEEP AT LEAST SLIGHT CHANCES FOR SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON AND EVENING. MONDAY THE SURFACE
TROUGH SHIFTS EASTWARD...WITH A COLD FRONT MOVING SOUTH ACROSS THE
AREA LATE IN THE DAY.
TUESDAY AND WEDNESDAY ARE ADVERTISED BY THE MODEL GUIDANCE TO BE
SLIGHTLY COOLER...DOWN TO NEAR NORMAL VALUES...WITH SLIGHTLY DRIER
CONDITIONS ALSO EXPECTED. FOR COORDINATION WILL KEEP A SLIGHT CHANCE
FOR SHOWERS AND THUNDERSTORMS IN THE HIGHER TERRAIN...BUT WILL NOT
MENTION PRECIPITATION ELSEWHERE WITH THIS FORECAST PACKAGE. CARPENTER
&&
.AVIATION...
MVFR CEILINGS PERSIST AT 16Z OVER PARTS OF THE NORTH AND EAST CWA.
THE CEILINGS SHOULD GRADUALLY LIFT THROUGH MID AFTERNOON AND BE VFR
BY 19Z. NUMEROUS THUNDERSTORMS WILL BE OVER THE CWA FROM MID
AFTERNOON THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL
BE ASSOCIATED WITH THE STORMS DURING THAT TIME.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH FOR PARTS OF THE SOUTHEAST LATE THIS AFTERNOON
THROUGH THE EVENING. ZONES 63..65>70.
NE...FLASH FLOOD WATCH FOR PARTS OF THE PANHANDLE LATE THIS AFTERNOON
THROUGH THE EVENING. ZONES 19..20..54.
&&
WEILANDHazardous weather outlook, Aug 6, 4:06 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 406 AM MDT WED AUG 6 2008 WYZ061>063-071015- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- 406 AM MDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED. THE MAIN THREAT WITH ANY OF THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR SMALL HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN ALSO BE EXPECTED ACROSS THE AREA FROM THURSDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-064>069-071015- CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- 406 AM MDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT PATCHY EARLY MORNING FOG WILL BE PRESENT ACROSS AREAS EAST OF THE LARAMIE RANGE THROUGH AROUND 900 AM MDT. WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN ALSO BE EXPECTED. THE MAIN THREAT WITH ANY OF THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR SMALL HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN ALSO BE EXPECTED ACROSS THE AREA FROM THURSDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...HEAVY RAINFALL OR DAMAGING WINDS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ070-071015- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-PINE BLUFFS- 406 AM MDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT PATCHY EARLY MORNING FOG CAN BE EXPECTED ACROSS THE AREA THROUGH AROUND 900 AM MDT. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN ALSO BE EXPECTED...WITH SOME STORMS POSSIBLY BECOMING SEVERE. LARGE HAIL AND VERY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY STRONG TO SEVERE THUNDERSTORMS WHICH OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA FROM THURSDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...HEAVY RAINFALL...OR DAMAGING WINDS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE CARPENTER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:42 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
Nearby
Flash Flood Watches in Nebraska, 2008Flash Flood Watches in Wyoming, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.